# SDR CA021202002

- Difficulty date: July 25, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110055010
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GPS FUNCTION FAILS INTERMITTENTLY.
